MAUDE Adverse Event Report: MEDTRONIC SOFAMOR DANEK USA, INC X-STOP PEEK INTERSPINOUS SPACER; PROSTHESIS, SPINOUS PROCESS SPACER/PLATE

MEDTRONIC SOFAMOR DANEK USA, INC X-STOP PEEK INTERSPINOUS SPACER; PROSTHESIS, SPINOUS PROCESS SPACER/PLATE
Catalog Number 1-3206
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 07/17/2013
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Neither the device nor applicable imaging films were returned to manufacturer for evaluation therefore we are unable to determine the definitive cause of event.
 
Event or Problem Description
The patient with lumbar spinal canal stenosis underwent implantation of interspinous process spacer.The patient was discharged on (b)(6) 2012.Aggravation of zcq score was observed.The patient¿s 12 month postoperative crf was finished, and on (b)(6) 2013, it was decided to continue postoperative the patient¿s observation.
 
Event or Problem Description
Additional information was reported from the patient¿s 12 months postoperative crf :"the baseline zurich claudication questionnaire(zcq) had not been evaluated.Deterioration in zcq at postoperative 12 months was not an adverse event.".
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
X-STOP PEEK INTERSPINOUS SPACER
Common Device Name
PROSTHESIS, SPINOUS PROCESS SPACER/PLATE
Manufacturer (Section D)
MEDTRONIC SOFAMOR DANEK USA, INC
4340 swinea rd
memphis TN 38118
MDR Report Key6629048
Report Number1030489-2017-01492
Device Sequence Number1122602
Product Code NQO
UDI-Device Identifier00643169132856
UDI-Public00643169132856
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P040001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source foreign,health professional,s
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/08/2012
Device Catalogue Number1-3206
Device Lot Number2244161
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/15/2017
Supplement Date Received by Manufacturer06/26/2017
06/26/2017
Initial Report FDA Received Date06/09/2017
Supplement Report FDA Received Date07/25/2017
10/04/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age86 YR
Patient Weight55